It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by Sandy on February 11, 2000 at 11:03:32:

In Reply to: daes anyone know anything about addreall? posted by mindie on February 09, 2000 at 17:36:31:

My daughter was on Ritalin for a few months but the side effects were worse than the symptoms of ADD! She has been changed to Adderall and is adjusting to it better. It is not making her irritable or interfering with sleep as Ritalin did. But it still is taking her appetite away and she is losing weight - and she didn't need to. But Adderall last longer on one dose so she doesn't have to take any med while at school.
:

i have add and they put me on this new stuff and its called addreal and i was wondering whats it all about thanks


Follow Ups

All times are GMT -7. The time now is 09:14 AM.



Site owned and operated by HealthBoards.com™
Copyright and Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!